zbMATH — the first resource for mathematics

Relative invertibility in semigroups. (English) Zbl 0099.25802

group theory
Full Text: EuDML
[1] J. A. Green: On the structure of semigroups. Ann. of Math. 54 (1951), 163-172. · Zbl 0043.25601
[2] E. Hewitt, H. S. Zuckerman: The \(l_1\)-algebra of a commutative semigroup. Trans. Amer. Math. Soc. 83 (1956), 70-97. · Zbl 0072.12701
[3] R. J. Koch: On monothetic semigroups. Proc. Amer. Math. Soc. 8 (1957), 397-401 · Zbl 0078.01801
[4] Št. Schwarz: К теории хаусдорфовых бикомпактных пологрупп. Czechoslovak Math. J. 5 (1955), 1-23. · Zbl 0068.37002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.